# SDR CALA2023052601646

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 89,491 hours, 12,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Dim
- Location: L2 Door External
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL EMERGENCY LIGHT OF L2 DOOR FWD AREA FOUND DIM(P/N:767),  REPLACED L2 DOOR FWD AREA EXTERNAL EMER GENCY LIGHT AND OPS CHECKED,THE RESULT FOUND "SATIS",IAW AMM 33- 51-06-902-082 REV 139,
